RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 287, Number 5, Pages 1105–1109 (Mi dan47437)  

MATHEMATICAL PHYSICS

Some integrable cases of the Euler equations

O. I. Bogoyavlenskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (709 kB)

Bibliographic databases:
UDC: 531.381
Presented: С. П. Новиков
Received: 10.12.1985

Citation: O. I. Bogoyavlenskii, “Some integrable cases of the Euler equations”, Dokl. Akad. Nauk SSSR, 287:5 (1986), 1105–1109

Citation in format AMSBIB
\Bibitem{Bog86}
\by O.~I.~Bogoyavlenskii
\paper Some integrable cases of the Euler equations
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 287
\issue 5
\pages 1105--1109
\mathnet{http://mi.mathnet.ru/dan47437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=839710}
\zmath{https://zbmath.org/?q=an:0661.70017}


Linking options:
  • http://mi.mathnet.ru/eng/dan47437
  • http://mi.mathnet.ru/eng/dan/v287/i5/p1105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019